# SDR FDEA202501160086

- Difficulty date: January 16, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 96,107 hours, 23,459 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: ARB19537
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING: DURING #8 SLAT SKIN REPAIR, #8 SLAT INNER RIB FOUND CRACKED AT STATION   XOS 1124.439 (REFER TO SPECIAL/NONROUTINE MAINTENANCE FORM: N00579). LEFT HAND WING #8 SLAT CRACKED INNER RIB AT STATION XOS 1124.439 REPAIRED AS PER EA# 1-  5730-T0381884 P1 TITLE: WINGS - FLIGHT SURFACES - SLAT INNER SKIN SPLICE REPAIR ON LH #8   SLAT ASSY - RSC TRACKING. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
